Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 38, NWS St. Louis, MO

June 23, 2013Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 23, 2013, 5:28 PM CDT for Saint Charles County, Warren County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2013, 5:28 PM CDT (22:28 UTC)
Expired
Jun 23, 2013, 11:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 22 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:18 PM CDTHEAVY RAIN 2.47 S Wright City, MOPAST 2 HOURS
Jun 23, 6:19 PM CDTHEAVY RAIN 1.257 E Warrenton, MOPAST 2 HOURS...

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WGUS53 KLSX 232228
FFWLSX
MOC183-219-240430-
/O.NEW.KLSX.FF.W.0038.130623T2228Z-130624T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WARREN COUNTY IN EAST CENTRAL MISSOURI...
  WEST CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1130 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATES THAT OVER 3 INCHES OF RAIN HAS FALLEN 
  ALONG THE WARREN AND ST. CHARLES COUNTY LINE...AROUND 5 MILES 
  SOUTH OF FORISTELL. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
  WRIGHT CITY AND NEW MELLE AND ROUTE T AND M SOUTH OF FORISTELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3881 9082 3864 9083 3865 9111 3883 9108

$$

GLASS
2 follow-up statements
887 
WGUS73 KLSX 240011
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT SUN JUN 23 2013

MOC183-219-240430-
/O.CON.KLSX.FF.W.0038.000000T0000Z-130624T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CHARLES MO-WARREN MO-
711 PM CDT SUN JUN 23 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL WARREN AND
WEST CENTRAL ST. CHARLES COUNTIES UNTIL 1130 PM CDT...

AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT 3 TO 4 INCHES OF RAIN HAS FALLEN SINCE 430 PM. THE HEAVIEST 
RAINFALL HAS ENDED AND LIGHT RAIN SHOULD CONTINUE THROUGH 800 PM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...NEW 
MELLE AND ROUTE T AND ROUTE N NEAR THE WARREN AND FRANKLIN COUNTY
LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3881 9082 3864 9083 3865 9111 3883 9108

$$

GLASS
850 
WGUS73 KLSX 240322
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 PM CDT SUN JUN 23 2013

MOC183-219-240336-
/O.CAN.KLSX.FF.W.0038.000000T0000Z-130624T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CHARLES MO-WARREN MO-
1022 PM CDT SUN JUN 23 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL WARREN
AND WEST CENTRAL ST. CHARLES COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA...AND 
STREAMS AND CREEKS HAVE RECEDED.  A CHECK WITH THE WARREN AND ST. 
CHARLES COUNTY SHERIFFS DEPARTMENTS INDICATE NO FLOODING HAS BEEN 
REPORTED IN THE AREA.   

LAT...LON 3881 9082 3864 9083 3865 9111 3883 9108

$$

TRUETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:24 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 23, 3:24 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CDT SUN JUN 23 2013

.SHORT TERM...(TONIGHT AND MONDAY)
ISSUED AT 303 PM CDT SUN JUN 23 2013

COMPLICATED FORECAST FOR TONIGHT WITH NUMEROUS DIFFERING SOLUTIONS
AMONG THE DETERMINISTIC AND CONVECTION ALLOWING MODELS. THE MAIN
FOCUS IN THE NEAR TERM IS ON THE LONG-LIVED CONVECTIVE BOUNDARY
AND MCS NOW MOVING ACROSS NE MO INTO CENTRAL MO. THIS BOUNDARY IS
MOVING INTO A REGION OF VERY UNSTABLE AIR FROM WEST CENTRAL IL
ACROSS MO WHICH BECOMES MORE STABLE IN SOUTH CENTRAL IL.
INDICATIONS ARE THAT IT SHOULD CONTINUE TO MAINTAIN TO SOME DEGREE
OF ITS IDENTITY AS IT PROGRESSES SEWD ALTHOUGH RADAR SUGGESTS
THAT IN SOME PORTIONS OF THE LINE THE COLD POOL SHEAR IS
OVERWHELMING THE WEAK ENVIRONMENTAL SHEAR AND THE ORGANIZATION IS
MARGINAL...AS THE OUTFLOW RACES OUT AHEAD AS IT ENCOUNTERS WELL
MIXED AIR. OVERALL THOUGHTS IS THAT IT WILL MOVE SEWD THROUGH THE
LATE AFTERNOON AND BE WEAKENING BY EARLY EVENING. THE ONE CAVEAT
IS IF CONVERGENCE CAN BE MAINTAINED ON THE WESTERN FLANK ACROSS
WESTERN MO THEN THE LONGEVITY INTO THE EVENING MAY BE GREATER
THROUGH CENTRAL MO. BEYOND THIS CURRENT SYSTEM MAY EVOLVE UPSTREAM
LATER THIS EVENING ACROSS NORTHERN KS/SRN NEBRASKA AND MOVE ESEWD
IMPACTING NRN MO OVERNIGHT AND INTO MONDAY MORNING. THE REMNANT
BOUNDARY FROM THIS OVERNIGHT ACTIVITY COULD THEN PROVIDE FURTHER
FOCUS FOR STORMS ON MONDAY PRIMARILY ACROSS THE NORTHERN HALF OF
THE CWA.

GLASS

.LONG TERM...(TUESDAY THROUGH NEXT SUNDAY)
ISSUED AT 303 PM CDT SUN JUN 23 2013

IT STILL APPEARS THAT ON TUESDAY WARMING OF THE LOW-MID LEVELS
SHOULD EFFECTIVELY CAP SURFACE BASED THUNDERSTORM DEVELOPMENT AND
RESULT IN HOTTER TEMPERATURES. THE HEAT WILL PERSIST IN THE
ABSENCE OF THUNDERSTORMS THROUGH THURSDAY ALTHOUGH NOW THE MODELS
ARE SHOWING AN INITIAL WIND SHIFT/WEAK FRONT MOVING THROUGH THE
AREA WEDNESDAY AFTERNOON/EVENING THAT WILL BE ACCOMPANIED BY SOME
MID LEVEL COOLING AN A RENEWED CHANCE OF THUNDERSTORMS AFTER THE
BRIEF LULL. THE MAIN COLD FRONT WILL THEN MOVE THROUGH THE AREA ON
THURSDAY NIGHT/FRIDAY BRINGING A CHANCE OF THUNDERSTORMS AND
USHERING COOLER AND DRIER AIR INTO THE REGION FOR THE WEEKEND.

GLASS

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1244 PM CDT SUN JUN 23 2013

STILL HARD TO PIN DOWN COVERAGE AND TIMING OF STORMS THIS
AFTERNOON AND EARLY EVENING. SO KEPT VCTS MENTION AT KUIN AND
METRO AREA TAFS FOR NOW. KCOU SHOULD STAY DRY WITH STORMS JUST NORTH
OF THEM. OTHERWISE...WINDS TO PICKUP A BIT FROM THE SOUTH WITH
GUSTS TO NEAR 25 MPH AT TIMES...BEFORE DIMINISHING AROUND SUNSET.
WINDS TO PICKUP FROM THE SOUTHWEST BY MIDMORNING ON MONDAY.

SPECIFICS FOR KSTL...STILL HARD TO PIN DOWN COVERAGE AND TIMING OF
STORMS LATE THIS AFTERNOON AND EARLY EVENING FOR NOW. SO KEPT VCTS
MENTION AT KSTL AFTER 22Z. OTHERWISE...WINDS TO PICKUP A BIT FROM
THE SOUTH WITH GUSTS TO NEAR 25 MPH AT TIMES...BEFORE WINDS AND
STORMS DIMINISH AFTER 02Z MONDAY. WINDS TO PICKUP FROM THE
SOUTHWEST AROUND 12KTS BY 15Z MONDAY.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 23, 3:51 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT SUN JUN 23 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
351 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT ACROSS PORTIONS OF THE NORTHERN
HALF OF MISSOURI INTO WEST CENTRAL ILLINOIS. LOCALLY HEAVY
RAINFALL IS POSSIBLE. A FEW SEVERE THUNDERSTORMS ARE ALSO POSSIBLE
WITH DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AND MONDAY NIGHT AND
AGAIN WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT. SPOTTERS ARE ASKED TO RELAY
ANY REPORTS OF FLOODING OR RAINFALL AMOUNTS OF 2 INCHES OR
GREATER.

GLASS

In the hours before

Local storm report, Jun 23, 4:04 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             LOOSE CREEK             38.51N  91.96W
06/23/2013  E0.70 INCH       OSAGE              MO   TRAINED SPOTTER

            HAIL FROM MARBLE TO DIME SIZE.

&&

FGLASS
Local storm report, Jun 23, 4:24 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
424 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HEAVY RAIN       EOLIA                   39.24N  91.01W
06/23/2013  M2.25 INCH       PIKE               MO   TRAINED SPOTTER

            RAINFALL IN 30 MINUTES AND STILL RAINING. GUSTY WINDS
            TO AROUND 30 MPH.

&&

FGLASS
Local storm report, Jun 23, 4:25 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       JEFFERSON CITY          38.57N  92.19W
06/23/2013  M1.50 INCH       COLE               MO   TRAINED SPOTTER

            FELL IN 45 MINUTES

&&

KARLZ
Special weather statement, Jun 23, 4:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT SUN JUN 23 2013

ILZ058>060-098>101-MOZ051-052-059>065-232300-
CALHOUN IL-FRANKLIN MO-GASCONADE MO-GREENE IL-JEFFERSON MO-JERSEY
IL-LINCOLN MO-MACOUPIN IL-MADISON IL-MONTGOMERY MO-MONTGOMERY IL-ST.
CHARLES MO-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-WARREN MO-
455 PM CDT SUN JUN 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...WARREN...ST.
LOUIS...ST. CHARLES...MONTGOMERY...SOUTHEASTERN LINCOLN...NORTHERN
JEFFERSON...GASCONADE...FRANKLIN...EASTERN GREENE...CALHOUN...
NORTHWESTERN ST. CLAIR...MONTGOMERY...MADISON...MACOUPIN AND JERSEY
COUNTIES UNTIL 600 PM CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
PALMYRA TO 5 MILES NORTH OF ELSAH TO WENTZVILLE TO 6 MILES SOUTHEAST
OF HERMANN...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 30 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.  IT SHOULD BE
NOTED THAT STRONG WIND GUSTS WILL OCCUR SOME 5 TO 10 MILES AHEAD OF
THE MAIN LINE OF STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  O'FALLON...
  OWENSVILLE...
  ST. PETERS...
  ST. CHARLES...
  GODFREY...
  ST. LOUIS CITY...
  UNION...
  EDWARDSVILLE...
  LITCHFIELD...
  CARLINVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TRUETT
Special weather statement, Jun 23, 5:01 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 PM CDT SUN JUN 23 2013

ILZ074-232245-
WASHINGTON IL-
501 PM CDT SUN JUN 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY UNTIL
545 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF NASHVILLE...MOVING EAST AT 5
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NASHVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TRUETT
Local storm report, Jun 23, 5:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FLOOD            HOLTS SUMMIT            38.64N  92.12W
06/23/2013                   CALLAWAY           MO   TRAINED SPOTTER

            DRAINAGE DITCHES ON SIDES OF ROAD OVERFLOWING AND WATER
            SPILLING ACROSS OLD HIGHWAY 54 TO DEPTH OF 6 INCHES.
            ALSO SOME OF THIS WATER IS SPILLING INTO A MOBLE HOME
            PARK.

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 5:10 PM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Osage4 hr
Jun 23, 6:06 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis3 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.